| Model Number |
Q6 EDGE Z |
| Medical Device Problem Code |
Appropriate Device Problem Term/Code Not Available (3191)
| Health Effect - Clinical Code |
Bruise/Contusion (1754)
| Date of Event |
12/01/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The device has not yet been made available for evaluation.Should further information or the device become available, a follow-up report will then be issued.
Event or Problem Description
Provider alleges the consumer was on the second level of erin mills town centre near the escalator in his quantum q6 edge wheelchair, when suddenly and without warning, his wheelchair and/or the escalator allegedly malfunctioned and allegedly caused him to fall down the escalator.